SEARCH

SEARCH BY CITATION

Cited in:

CrossRef

This article has been cited by:

  1. 1
    STEPHEN G. SIMPSON, Medvedev degrees of two-dimensional subshifts of finite type, Ergodic Theory and Dynamical Systems, 2014, 34, 02, 665

    CrossRef

  2. 2
    Noam Greenberg, André Nies, Benign cost functions and lowness properties, The Journal of Symbolic Logic, 2011, 76, 01, 289

    CrossRef

  3. 3
    Antonín Kučera, André Nies, Demuth randomness and computational complexity, Annals of Pure and Applied Logic, 2011, 162, 7, 504

    CrossRef

  4. 4
    Joshua A. Cole, Embedding FD(ω) into $${\mathcal{P}_s}$$ densely, Archive for Mathematical Logic, 2008, 46, 7-8, 649

    CrossRef

  5. 5
    Stephen G. Simpson, Almost everywhere domination and superhighness, Mathematical Logic Quarterly, 2007, 53, 4-5
  6. 6
    JOSHUA A. COLE, STEPHEN G. SIMPSON, MASS PROBLEMS AND HYPERARITHMETICITY, Journal of Mathematical Logic, 2007, 07, 02, 125

    CrossRef